# SDR FDEA201005171554

- Difficulty date: May 17, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK RT FLOOR SHEAR WEB BETWEEN STA 1360-1380 HAS SURFACE CORROSION.  REMOVED CORROSION ON WEB AT STA 1360-1380 RT SIDE CREASE BEAM  IAW SRM 51-40-02.   FOUND TO BE OUT OF LIMITS IAW SRM 53-60-13 FIG 101, DETAIL II.  ORIG MAT .040 AFTER REWORK .021 L=2.075 W=.5 D=.019. R & R WEB IAW SRM 51-40-02.    CLASSIFIED CATEGORY "A" MAJOR REPAIR.
